I have been taking 10 mg/day of Lisinopril for 9 months. It has been very effective in controlling my blood pressure, but I have experienced many of the side effects others have complained about such as the cough and reflux, but the one that is most concerning is hair loss. I am a 53 yr. old female, so part of that may be due to menopause, but I am starting to notice it more and more and looking back it started getting really bad about a month or 2 after starting Lisinopril so I did some research and found that others have also experienced this side effect. I have lost at least 35% of my hair. At this rate I will be bald in less than 3 years! I would like to stop taking any BP meds...I am not overweight, 120 lbs, and exercise 1 to 1.5 hours daily, so other than try to further reduce sodium and stress, I don't know what I could do. Reducing stress is impossible as I have to care for an autistic teenager!!! So I guess it's back to the doctor to try another BP medication.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.